# SDR DALA2024100409695

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 107,043 hours, 15,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 49G EMERGENCY LIGHT BRACKET DAMAGED. CORRECTIVE ACTION: RE-SECURED EMERGENCY LIGHT AT 49G PER B767 AMM 33-51. (5685543)
